Safety Regulation vs. Liability with Heterogeneous Probabilities of Suit
Sébastien Rouillon
Post-Print from HAL
Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Published in International Review of Law and Economics, 2008, 28 (2), pp.133-139
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Safety regulation vs. liability with heterogeneous probabilities of suit (2008) 
Working Paper: Safety regulation vs. Liability with heterogeneous probabilities of suit (2006)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00257397
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().